Convex Instrumented Hemiepiphysiodesis with Concave Distraction: A Treatment Option for Long Sweeping Congenital Curves

Demirkiran G., Dede O., AYVAZ M., Bas C. E. , Alanay A. , YAZICI M.

Journal of Pediatric Orthopaedics, vol.36, no.3, pp.226-231, 2016 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1097/bpo.0000000000000441
  • Title of Journal : Journal of Pediatric Orthopaedics
  • Page Numbers: pp.226-231